Diary of Unknown Symptoms

Mystery of the Internal Vibration

Entry for August 21, 2006


Woke up with the vibration. It appears now that I’ve actually had better success with the cheaper form, magnesium citrate.

For the past week I’ve had itchy dry eyes again. I’ve been using that eye lubrication medication and it work’s great. They seem to be watering all of the time and it feels like there is sand in my eyes.

I went for a walk last night around the neighbourhood and my wife happens to remind me that the last time this happened was when I was taking too much riboflavin. Not the regular B2, but the active riboflavin 5-phosphate.

It wasn’t until today that I realize she’s right. I’ve been taking my two B complex capsules with 25 mg of riboflavin 5-phosphate. During the week, I’ve been taking a Redoxon B complex tablet that disolves in my water bottle. That also has the high powered riboflavin in a 10 mg dosage. I was taking it for the magnesium but I forgot about the riboflavin.

So when I should only be taking around 40 mg, I’ve been taking 60 mg. Needless to say, I won’t take any B complex today and let it clear my system. It’s so hard because I want to get better so bad.

Advertisements

August 21, 2006 - Posted by | Health | , ,

No comments yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: